# SDR RAIA2009041400004

- Difficulty date: April 10, 2009
- Submitted: April 14, 2009
- Operation: Air carrier
- Aircraft: N852HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145353
- Aircraft time: 19,380 hours, 18,243 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Cracked
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 7983 - IAD - CREW RECEIVED A BLEED LEAK NR 1 MESSAGE ON THE EICAS.  MAINTENANCE REMOVED AND REPLACED BLEED DUCTS.  SYSTEM OPS CHECKED GOOD.
